# SDR SWAA2013071718296

- Difficulty date: July 6, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 21,024 hours, 12,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE CRACKED AT BS 727A+19, RBL 24.  REPAIRED BEAM IAW ER & EA.
